Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Is Mometasone Furoate and Fusidic acid application safe when having Rosacea?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 641 Questions
Can I use Mometasone Furoate & Fusidic acid cream for a very itchy area of the face? I am having Rosacea and I am on a dosage of 5 mg tretiva?
Posted Wed, 5 Feb 2014 in Skin Hair and Nails
Answered by Dr. Gaurav Katiyar 1 hour later
Brief Answer: Metronidazole ointment will be better. Detailed Answer: Hi, I have gone through your query. As you were diagnosed with Rosacea and you are on Tretiva, the itchy rash might be flared up Rosacea. Mometasone is a steroid and it usually aggravate the condition. Fusidic Acid is an antibiotic and can help you if applied alone. But the best topical ointment for your situation is Metronidazole ointment. If the rash you have mentioned it not similar to your previous rosacea rash, then Triple action ointment like Lobate -GM will help. Use good quality sunscreen lotion with SPF above 30 before going out to sunlight. Hope I have answered your query. If you have any further questions I will be happy to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor